# SDR CA991210031

- Difficulty date: October 26, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A340-313
- Aircraft time: 13,654 hours
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 7A1508109
- Condition: Failed
- Location: R1 Door
- Component: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) R1 DOOR SLIDE/RAFT FAILED TO DEPLOY ON TEST. PACKBOARD SPEED LACING DID NOT RELEASE. UNIT REPLACED.
